| Model Number |
622510 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: the deflator was opened to expand the balloon.The clinician attempted to connect the balloon and the indeflator, but the recess was found to be deformed and could not be used.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used syringe without packaging was returned for evaluation.The returned inflator syringe was physically evaluated for pressure test per specification with passing results.The syringe was able to inflate per specification with passing results.The reported defect was not confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.